# SDR UIEA2021082401855

- Difficulty date: August 25, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 77,138 hours, 14,272 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK ON RH WING LOWER SKIN AT STRINGER L-10 AND BETWEEN WSTA 197.4 / WBL 121(  FUEL LEAK WAS REPAIRED PER AMM    /    )
